advertisement
Question
Posted by: Dea | 2010/07/05

Medication causes low blood sugar levels

Hi. I have been on medication which causes my blood sugar levels to drop very low. Could low blood sugar levels / hypoglycemia be a cause for not being able to fall asleep?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSleep Expert

No.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Sleep expert | 2010/07/06

No.

Reply to Sleep expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement